# SDR CA980317056

- Difficulty date: February 16, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 7,450 hours
- Engine: Allsn 250C20B
- System (JASC): 2701 · Control Column Section
- Part: Coll Pitch Cntr
- Part number: 369H7354
- Condition: Corroded
- Location: Tube
- Part time: 7,035 hours
- Component: Control Column S
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT COLLECTIVE TUBE P/N 369H7354 HAD 2 AREAS OF EXCESSIVE WEAR AND ONE AREA OF EXCESSIVE CORROSION. COLLECTIVE FRICTION GRIP AREA HAD .007 WEAR AND THROTTLE FRICTION AREA HAD .008 WEAR. CORROSION WAS FOUND ON THE BOTTOM END OF TUBE WHERE TUBE FITS INTO SOCKET AREA.
